# SDR CA970421052

- Difficulty date: February 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Engine: Allsn 250C20B
- System (JASC): 7420 · Ignition Harness (Distribution)
- Part: Exciter
- Part number: 106149501
- Condition: Stripped
- Location: Eng Ign
- Part time: 8,346 hours
- Component: Unison, 106149501
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) STRIPPED THREADS ON CONNECTIONS, POSSIBLY CORROSION.  REPLACED.
